# SDR SWAA2017010410976

- Difficulty date: January 3, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 42,273 hours, 24,454 cycles
- System (JASC): 5241 · Galley Doors
- Part: Snubber
- Part number: 141A61056
- Part serial: EFS3508
- Condition: Weak
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR UPPER HINGE FITTING SNUBBER WEAK.  R&R SNUBBER PER AMM.
